# SDR SWAA2024112751841

- Difficulty date: October 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS OVER BULLNOSE OHSB RH SIDE AT PASSENGER CABIN (8EA) 2024-672143<[01] REPLACED EMERGENCY LIGHT LENS OVER BULLNOSE OHSB RH SIDE AT PASSENGER CABIN (8EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2D(3)(A) AND (C).;[02] REPLACED EMERGENCY LIGHT LENS OVER BULLNOSE OHSB RH SIDE AT PASSENGER CABIN (8EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2D(3)(A) AND (C).
